On graded prime and primary submodules


Oral K. H. , TEKİR Ü., AĞARGÜN A. G.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.2, pp.159-167, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-0904-11
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.159-167
  • Yıldız Technical University Affiliated: Yes

Abstract

Let G be a multiplicative group. Let R be a G-graded commutative ring and M a G-graded R-module. Various properties of graded prime submodules and graded primary submodules of M are discussed. We have also discussed the graded radical of graded submodules of multiplication graded R-modules.